de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Null Polygonal Wilson Loops in Full N=4 Superspace

Beisert, N., He, S., Schwab, B., & Vergu, C. (2012). Null Polygonal Wilson Loops in Full N=4 Superspace. Journal of Physics A: Mathematical and Theoretical, 45(26): 265402. doi:10.1088/1751-8113/45/26/265402.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-3B6D-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-3B70-4
Genre: Journal Article

Files

show Files
hide Files
:
1203.1443v1.pdf (Preprint), 854KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
JPA_45_26_265402.pdf (Any fulltext), 805KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Beisert, N.1, Author              
He, S.2, Author              
Schwab, B.3, Author              
Vergu, C., Author
Affiliations:
1Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24016              
2Canonical and Covariant Dynamics of Quantum Gravity, AEI Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:102878              
3Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We compute the one-loop expectation value of light-like polygonal Wilson loops in N=4 super-Yang-Mills theory in full superspace. When projecting to chiral superspace we recover the known results for tree-level next-to-maximally-helicity-violating (NMHV) scattering amplitude. The one-loop MHV amplitude is also included in our result but there are additional terms which do not immediately correspond to scattering amplitudes. We finally discuss different regularizations and their Yangian anomalies.

Details

show
hide
Language(s):
 Dates: 2012-012012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1203.1443
DOI: 10.1088/1751-8113/45/26/265402
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and Theoretical
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London : IOP Pub.
Pages: - Volume / Issue: 45 (26) Sequence Number: 265402 Start / End Page: - Identifier: ISSN: 1751-8113
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925513480_2